CSpace
ontheedgebindingnumberofsomeplanegraphs
Liu LZ(刘林忠)1; Wang JF(王建方)2; Zhang ZF(张忠辅)1
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:4Pages:443
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46649
Collection中国科学院数学与系统科学研究院
Affiliation1.兰州交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu LZ,Wang JF,Zhang ZF. ontheedgebindingnumberofsomeplanegraphs[J]. actamathematicaeapplicataesinica,2001,17(4):443.
APA 刘林忠,王建方,&张忠辅.(2001).ontheedgebindingnumberofsomeplanegraphs.actamathematicaeapplicataesinica,17(4),443.
MLA 刘林忠,et al."ontheedgebindingnumberofsomeplanegraphs".actamathematicaeapplicataesinica 17.4(2001):443.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘林忠]'s Articles
[王建方]'s Articles
[张忠辅]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘林忠]'s Articles
[王建方]'s Articles
[张忠辅]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘林忠]'s Articles
[王建方]'s Articles
[张忠辅]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.